Advertisement

Mathematische Annalen

, Volume 342, Issue 2, pp 245–254 | Cite as

Moving plane methods for systems on half spaces

  • E. N. DancerEmail author
Article

Abstract

In this paper, we prove rather general versions of the moving plane theorem for cooperative systems on half spaces.

Keywords

Dirichlet Boundary Condition Half Space Nonlinear Elliptic Equation Cooperative System Principal Eigenvalue 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Berestycki H., Caffarelli L. and Nirenberg L. (1997). Further qualitative properties for elliptic equations in unbounded domains. Ann. Sc. Norm. Sup. Pisa 29: 69–94 MathSciNetGoogle Scholar
  2. 2.
    Berestycki H., Caffarelli L. and Nirenberg L. (1996). Inequalities for second order elliptic equations with applications to unbounded domains. Duke Math. J. 81: 467–494 zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Berestycki, H., Caffarelli, L., Nirenberg, L.: Symmetry for elliptic equations on a halfspace. In: Boundary Value Problems for Partial Differential Equations and Applications, pp. 27–42. Masson, Paris (1993)Google Scholar
  4. 4.
    Dancer E.N. (1992). A note on the method of moving planes. Bull. Austral. Math. Soc. 46: 425–434 MathSciNetCrossRefGoogle Scholar
  5. 5.
    Dancer E.N. (1986). On the number of positive solutions of weakly nonlinear elliptic equations when a parameter is large. Proc. Lond. Math. Soc. 53: 429–452 zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Dancer, E.N.: Finite Morse index solutions of supercritical problems. J. Reine Angew. Math. (to appear)Google Scholar
  7. 7.
    de Figueiredo D. and Sirakov B. (2005). Liouville type theorems, monotonicity results and a priori bounds for positive solutions of elliptic systems. Math. Ann. 333: 231–260 zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Gilbarg D. and Trudinger N. (1977). Elliptic Partial Differential Equations of Second Order. Springer, Berlin zbMATHGoogle Scholar
  9. 9.
    Krasnosel’skiĭ M.A. (1964). Positive Solutions of Operator Equations. Noordhoff, Groningen Google Scholar
  10. 10.
    Kunstmann P. (1999). Heat kernel estimates and L p spectral independence of elliptic operators. Bull. Lond. Math. Soc. 31: 345–353 zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Schaefer H.H. (1974). Banach Lattices and Positive Operators. Springer, Berlin zbMATHGoogle Scholar
  12. 12.
    Reichel W. and Zou H. (2000). Non-existence results for semilinear cooperative elliptic systems via moving spheres. J. Differ. Eqs. 161: 219–243 zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Serrin, J.: Nonlinear elliptic equations of second order. AMS Symp. in Partial Diff. Eq., Berkeley, August 1971Google Scholar
  14. 14.
    Sweers G. (1992). Strong positivity in \(C(\overline{\Omega})\) for elliptic systems. Math. Zeit. 209: 51–271 CrossRefMathSciNetGoogle Scholar
  15. 15.
    Troy W. (1981). Symmetry properties in systems of semilinear elliptic equations. J. Differ. Eqs. 42: 400–413zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsThe University of SydneySydneyAustralia

Personalised recommendations